| Model Number |
TCDS0801-XT |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 3 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, the clip failed lock test as it opened up 70 degrees continously.Troubleshooting resolved the issue.As a result, the clip was implanted successfully.Another triclip was also implanted.The tr was reduced to grade 1 post procedure.There was no clinically significant delay or adverse patient effects reported.